# SDR DALA2024111911033

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 64,174 hours, 30,772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3275 DISC: AFT FA REPORTED SMELLING BURNING RUBBER DURING CRZ. SMELL LASTED 30 SECONDS. C/A: *** CONTRACT MAINTENANCE EVENT - OCM: 290544 *** TROUBLESHOT PER A320 TSM 05-50-00-810-831-A. INSPECTED AFT GALLEY AND LAVS NO ODORS NOTES. PER TROUBLESHOOTING DETERMINED TO BE A TYPE 10. A/C OK FOR SERVICE. (LP: 6598812)
